This may be a really stupid question.. but for 4 months i've been taking 20mg/day of accutane(oratane), and my acne has gone down significantly and pretty much had no pimples after 3.5 months of treatment. Saw my doctor around 2 weeks ago and he told me since the treatment was going so well, he would prescribe be 6 more weeks of 20mg/day and another 6 weeks of 10mg/day and i'll be finished.
So i go the pharmacy and they gave me 10mg pills of oratane instead of the 20mg I was used to. I was supposed to take 2 a day and then 1 a day after 6 weeks.
Yesterday I got my first cyst in weeks near my chin area, a whitehead on my forehead and another one on my nose. So I developed around 4 pimples on my face. I woke up this morning and most of those pimples were healed and only the cyst was left, though smaller than it was last night.
How could I have been clear completely for a month or so and have some of my acne come back?? the only thing I can think of is that I'm taking 2 10mg pills at once rather than a single 20mg pill. that and its exam period. physiologically does taking 2 pills instead of 1 affect the absorption of the drug? I'm starting to get paranoid that accutane isn't working anymore and all my acne is going to come back after I finish my treatment.
Oh yeah.. and my side effects have been getting a bit better as well for some reason. Not sure if this is normal
Has anyone else experienced something similar?
Edited by iwillsurvive, 14 June 2014 - 06:49 AM.